English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the r-mode spectrum of relativistic stars

MPS-Authors

Beyer,  Horst R.
Astrophysical Relativity, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Beyer, H. R., & Kokkotas, K. D. (1999). On the r-mode spectrum of relativistic stars. Monthly Notices of the Royal Astronomical Society, 308, 745-750.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-587F-1
Abstract
There is no abstract available